Access count of this item: 13

Files in This Item:
File Description SizeFormat 
1901-09.pdf317.57 kBAdobe PDFView/Open
Title: Bifurcation diagram for interior single-peak solutions in a Neumann problem for $u''+lambda(-u + u^p)=0$ with $pinmathbb{R}$ and $p>1$ (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: 矢ヶ崎, 一幸  KAKEN_name
Author's alias: Yagasaki, Kazuyuki
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 116
End page: 120
Thesis number: KJ00009341919
URI: http://hdl.handle.net/2433/223020
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.